# SDR DALA2025071105239

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 71,588 hours, 33,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7440154) DURING SERVICE CHECK FOUND EMERGENCY LIGHTS ON SEATS ROWS 24 AND BACK WERE INOP. REMOVED AND REPLACED BATTERY PACK POWER SUPPLY (M1672) PER B737 AMM 33-51. OPS CHECKS GOOD.
